# SDR CA041223005

- Difficulty date: August 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,988 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 206010355009
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100-HOUR INSPECTION TWO (2) VERTICAL CRACKS WERE FOUND ON A MAIN ROTOR PITCH LINK.  THE CRACKS (APPROX. .180)
